Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 130, NWS Cleveland, OH

August 28, 2020Knox County, Marion County, Morrow County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 28, 2020, 1:22 PM EDT for Knox County, Marion County, Morrow County, Ohio. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2020, 1:22 PM EDT (17:22 UTC)
Expired
Aug 28, 2020, 2:15 PM EDT
In force
53 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Knox County, OH, Marion County, OH, Morrow County, OH

The radar

The Cleveland radar (KCLE), 131 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 1:46 PM EDTTSTM WND GST 60Cardington, OH
Aug 28, 1:50 PM EDTTSTM WND DMGMarion, OHDELAYED REPORT - SEVERAL LARGE TREE LIMBS UP TO 8 FEET IN LENGTH DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
985 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1127 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

181 
WUUS51 KCLE 281722
SVRCLE
OHC083-101-117-281815-
/O.NEW.KCLE.SV.W.0130.200828T1722Z-200828T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
122 PM EDT Fri Aug 28 2020

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Marion County in north central Ohio...
  Morrow County in north central Ohio...
  Knox County in north central Ohio...

* Until 215 PM EDT.

* At 121 PM EDT, severe thunderstorms were located along a line
  extending from 6 miles west of Kenton to near Utica, moving
  northeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Marion, Mount Vernon, Mount Gilead, Fredericktown, Gambier, Utica,
  Cardington, Centerburg, Ashley, Prospect, Danville, La Rue, Morral,
  Waldo, Chesterville, Sparta, Waterford, Caledonia, New Bloomington
  and Edison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4024 8248 4027 8248 4027 8274 4035 8275
      4036 8293 4042 8294 4044 8325 4051 8325
      4051 8342 4069 8342 4071 8263 4064 8264
      4063 8262 4055 8262 4057 8218 4024 8220
TIME...MOT...LOC 1721Z 234DEG 29KT 4061 8373 4019 8251 

HAIL...<.75IN
WIND...60MPH
 
$$

Kahn
2 follow-up statements
214 
WWUS51 KCLE 281756
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
156 PM EDT Fri Aug 28 2020

OHC083-101-117-281815-
/O.CON.KCLE.SV.W.0130.000000T0000Z-200828T1815Z/
Marion OH-Morrow OH-Knox OH-
156 PM EDT Fri Aug 28 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR NORTHERN MARION...MORROW AND KNOX COUNTIES...

At 156 PM EDT, severe thunderstorms were located along a line
extending from near Marseilles to 8 miles south of Danville, moving
east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Marion, Mount Vernon, Mount Gilead, Fredericktown, Gambier,
Cardington, Danville, Morral, Chesterville, Waterford, Caledonia,
Edison, Gann, North Liberty, Bladensburg, Iberia and Shauck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4040 8250 4056 8323 4069 8342 4071 8263
      4064 8264 4063 8262 4055 8262 4057 8218
      4024 8220 4024 8230
TIME...MOT...LOC 1756Z 270DEG 29KT 4075 8343 4033 8221 

HAIL...<.75IN
WIND...60MPH
 
$$

Kahn
764 
WWUS51 KCLE 281811
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
211 PM EDT Fri Aug 28 2020

OHC083-101-117-281821-
/O.EXP.KCLE.SV.W.0130.000000T0000Z-200828T1815Z/
Marion OH-Morrow OH-Knox OH-
211 PM EDT Fri Aug 28 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARION...MORROW AND
KNOX COUNTIES WILL EXPIRE AT 215 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

LAT...LON 4040 8250 4056 8323 4069 8342 4071 8263
      4064 8264 4063 8262 4055 8262 4057 8218
      4024 8220 4024 8230
TIME...MOT...LOC 1811Z 234DEG 29KT 4081 8333 4039 8211 

$$

Kahn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 6:58 AM EDT, 6 hours 24 minutes earlier.

Area forecast discussion, Aug 28, 6:58 AM EDT, 6 hours 24 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
658 AM EDT Fri Aug 28 2020

.SYNOPSIS...
A stationary front just north of the forecast area will lift
north today and tonight as the remnants of Laura move east
through the Ohio valley. Low pressure moving east through the
Great Lake late tonight and Saturday will force a cold front
southeast across the region. High pressure will build across the
region late Saturday through Sunday.

&&

.NEAR TERM /THROUGH SATURDAY/...
A few updates to address the ongoing convection across Lake Erie
into NE OH and NW PA, otherwise the rest of the day looks on
track with the current forecast.

Original discussion...
A rather uncertain near term forecast with regards to
thunderstorm potential today and tonight. A quasi-zonal flow
regime will persist today and tonight across the region, with a
surface stationary front just north of Lake Erie. The first
round of convection upstream in lower MI into western Lake Erie
this morning, on the nose of a modest but strengthening low
level jet, may sneak down into the forecast area later this
morning, although the steering flow continues to back a bit more
westerly, suggesting that most of the activity remains north of
the area.

After this morning, thunderstorm potential increases from the
southwest across the area as the remnants of Laura sneak
northeast into the Ohio valley, with modestly increasing
low/mid level flow and increasing moisture. While the area
remains in between some of the larger scale forcing mechanisms,
increasing upper level diffluence, along with mid level energy
ejecting northeast across the area, should be enough to promote
scattered to fairly widespread convection throughout the day.

Thermodynamically, modest destabilization will continue through
the morning into the afternoon, with steep low level lapse
rates developing. As of right now, the area remains in a slight
risk in the Day 1 SPC outlook. Mid level lapse rates aren't all
that impressive, with a more long/skinny CAPE profiles
suggesting only modest UVM. This, combined with meager deep
layer bulk shear, may limit the overall organization and
coverage of severe potential, with loosely organized multicell
clusters and a downburst risk being the main threat. Even
downburst potential may decrease as the deeper saturation of the
column feeds into the local area this afternoon into the
evening hours. A deeper, saturated profile would suggest more of
a heavy rainfall/flash flooding threat, with models depicting
slightly different evolutions through the day.

Given the disparity in the model solutions, have went with a
similar forecast trend to the previous iteration, capping pops
in the likely range this afternoon into this evening. Expecting
a bit of a lull in precip coverage this evening into the
overnight hours before a digging upper wave and phasing surface
lows track east across the Great Lakes forcing a cold front
towards the area. Convection is expected to develop and organize
along/ahead of the front near Lake Michigan later this evening,
moving into the area in a weakening state by Saturday morning.
This front will cross the area early Saturday with the remnants
of Laura ejecting east out of the Ohio valley, providing shower
potential, especially for the southeast half of the area,
Saturday morning and early afternoon. Drying conditions expected
through the remainder of Saturday from west to east.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
High pressure will quickly build into the region on Saturday night,
which will foster cooler and drier weather through Monday afternoon.
Highs on Sunday will be in the low to mid 70s, but temps will warm
back into the mid to upper 70s on Monday. A warm front will approach
the area from the southeast on Monday night, which will usher
increasing shower and thunderstorm chances into the forecast
area.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
The long term forecast period appears somewhat unsettled for the
middle of next week. Large upper troughing over central North
America will allow for shortwaves to enter the region from the
southwest with various timing for precipitation. A more robust
shortwave appears to be on Wednesday night when this feature would
support a warm front through the area. An even strong wave of energy
approaches from the southwest on Thursday and will help a cold front
across the area. Left PoPs as chance through the period, as there is
still some timing issues to be addressed and left generally near
normal around 80 degrees.

&&

.AVIATION /12Z Friday THROUGH Tuesday/...
Lower confidence forecast for the period as a warm front lifts
north into the area, with multiple rounds of TSRA possible
across the area. Some SHRA/TSRA may impact KERI/KYNG this
morning, with some early IFR ceilings expected for a brief time
at KYNG outside of convection. More widespread SHRA/TSRA will
develop around 16Z- 18Z through the afternoon, with the best
chances at KMFD/KYNG/KCAK, but possible at every terminal for a
period of time. TSRA/SHRA coverage/potential will diminish
briefly after 00Z before increasing again out of the northwest
just beyond 06Z. Confidence too low at this time for precip
mention after 06Z. Winds will generally be out of the southwest
through the period.

Outlook...Non-VFR possible with showers and thunderstorms into
Saturday.

&&

.MARINE...
Occasional showers and thunderstorms are likely along a nearly
stationary front across the lower Great Lakes this morning. Low
pressure currently over the northern Plains will enter the Great
Lakes region tonight, which will push a cold front across the lake
on Saturday. Additional showers and thunderstorms will be likely
ahead of the front tonight into Saturday and locally higher waves
and winds will be possible within any thunderstorm activity.
Southwest flow will increase this evening into Saturday before
becoming northwest behind the cold front on Saturday afternoon.
A Small Craft Advisory may be needed at some point on Saturday.
High pressure will develop across the region Sunday into Monday
with winds becoming lighter. Low pressure will move into the
Great Lakes Monday night into Tuesday, lifting a warm front near
the lake on Tuesday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt
SHORT TERM...Maines
LONG TERM...Sefcovic
AVIATION...Greenawalt
MARINE...Maines
Hazardous weather outlook, Aug 28, 6:14 AM EDT, 7 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
614 AM EDT Fri Aug 28 2020

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-291015-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
614 AM EDT Fri Aug 28 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie, western Lake Erie, north central Ohio, northeast Ohio,
northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Showers and thunderstorms will increase in coverage across the area
today. Some of the storms this afternoon into this evening may be
strong to severe, with damaging winds and heavy rainfall the primary
threats.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 28, 12:21 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1221 PM EDT FRI AUG 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       2 SW SEVEN HILLS        41.35N 81.70W
08/28/2020  M2.57 INCH       CUYAHOGA           OH   TRAINED SPOTTER

            RAINFALL SINCE 8AM.

&&
Local storm report, Aug 28, 12:23 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1223 PM EDT FRI AUG 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     HEAVY RAIN       1 NNW EUCLID            41.61N 81.53W
08/28/2020  M2.55 INCH       CUYAHOGA           OH   PUBLIC

            RAINFALL SINCE 8AM.

&&
Special weather statement, Aug 28, 12:35 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1235 PM EDT Fri Aug 28 2020

OHZ021-281715-
Summit-
1235 PM EDT Fri Aug 28 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL SUMMIT
COUNTY...

At 1235 PM EDT, strong thunderstorms were clustered 7 miles east of
Medina, moving east at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Akron, Cuyahoga Falls, Kent, Barberton, Hudson, Tallmadge, Mogadore,
Stow, Norton, Fairlawn, Munroe Falls, Richfield, Lakemore, Silver
Lake, Peninsula, Montrose-Ghent and Pigeon Creek.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4106 8169 4122 8169 4123 8168 4122 8139
      4100 8139
TIME...MOT...LOC 1635Z 281DEG 17KT 4114 8171

Kahn
Special weather statement, Aug 28, 12:48 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1248 PM EDT Fri Aug 28 2020

OHZ021-031-032-281730-
Summit-Stark-Wayne-
1248 PM EDT Fri Aug 28 2020

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN STARK...
SOUTHERN SUMMIT AND NORTHEASTERN WAYNE COUNTIES...

At 1248 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Louisville to near Hartville to near
Doylestown. Movement was east at 10 mph.

Winds in excess of 40 mph and penny size hail are possible with these
storms.

Locations impacted include...
Canton, Barberton, Green, Alliance, North Canton, Louisville,
Rittman, Doylestown, Hartville, New Franklin, Canal Fulton, East
Canton, Clinton, Marshallville, Meyers Lake, Hills And Dales,
Limaville, Greentown, Maximo and Uniontown.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4086 8173 4098 8177 4099 8109 4093 8108
      4075 8109
TIME...MOT...LOC 1648Z 278DEG 8KT 4089 8121 4095 8139 4093 8163

Clark
Special weather statement, Aug 28, 1:00 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Cleveland OH
100 PM EDT Fri Aug 28 2020

OHZ010-281745-
Lorain-
100 PM EDT Fri Aug 28 2020

...A STRONG THUNDERSTORM WILL AFFECT LORAIN COUNTY...

At 100 PM EDT, a strong thunderstorm was located near Amherst, or 7
miles southeast of Western Vermilion, moving east at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Elyria, Vermilion, North Ridgeville, Amherst, Grafton, Eaton,
Oberlin, Lagrange, Penfield, South Amherst, Pittsfield, Kipton and
Eaton Estates.

LAT...LON 4140 8197 4135 8197 4135 8192 4134 8188
      4128 8188 4127 8197 4120 8197 4120 8207
      4115 8208 4122 8234 4140 8234 4141 8198
TIME...MOT...LOC 1700Z 277DEG 13KT 4131 8226

Clark
Special weather statement, Aug 28, 1:00 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Cleveland OH
100 PM EDT Fri Aug 28 2020

OHZ029-036-037-047-281800-
Marion-Richland-Morrow-Knox-
100 PM EDT Fri Aug 28 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
RICHLAND...MARION...MORROW AND KNOX COUNTIES...

At 100 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Richwood to near Johnstown. Movement
was northeast at 40 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Marion, Mount Vernon, Mount Gilead, Fredericktown, Gambier, Utica,
Cardington, Bellville, Centerburg, Prospect, Danville, La Rue,
Morral, Waldo, Chesterville, Sparta, Waterford, Caledonia, New
Bloomington and Edison.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4024 8248 4027 8248 4027 8274 4035 8275
      4036 8293 4041 8292 4042 8294 4044 8325
      4051 8325 4051 8342 4069 8342 4071 8273
      4047 8218 4024 8220
TIME...MOT...LOC 1700Z 221DEG 35KT 4036 8326 4009 8269

Kahn

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 8:41 PM EDTSpecial Weather StatementCLETrumbull49 min
Aug 28, 5:29 AM EDTSpecial Marine WarningCLE61 min
Aug 28, 6:29 AM EDTSpecial Marine WarningCLE77 min
Aug 28, 7:00 AM EDTSpecial Marine WarningCLE46 min
Aug 28, 7:34 AM EDTSpecial Weather StatementCLECuyahoga, Geauga41 min
Aug 28, 8:12 AM EDTSpecial Weather StatementCLEGeauga, Trumbull63 min
Aug 28, 8:25 AM EDTAreal Flood AdvisoryCLEAshtabula, Geauga, Lake4 hr
Aug 28, 9:02 AM EDTSpecial Weather StatementCLECuyahoga43 min
Aug 28, 9:40 AM EDTAreal Flood AdvisoryCLECuyahoga, Geauga3 hr
Aug 28, 9:48 AM EDTSpecial Weather StatementCLEPortage, Trumbull57 min
Aug 28, 10:22 AM EDTAreal Flood AdvisoryCLEPortage, Summit, Trumbull3 hr
Aug 28, 10:49 AM EDTFlash Flood WarningCLECuyahoga, Summit4 hr
Aug 28, 11:08 AM EDTSpecial Weather StatementCLEMahoning67 min
Aug 28, 11:29 AM EDTSpecial Weather StatementCLEStark46 min
Aug 28, 11:34 AM EDTSevere Thunderstorm WarningCLEPortage, Stark, Summit56 min
Aug 28, 11:43 AM EDTSpecial Weather StatementCLEMedina47 min
Aug 28, 11:48 AM EDTSevere Thunderstorm WarningCLEMedina, Summit, Wayne40 min
Aug 28, 11:52 AM EDTSpecial Weather StatementCLEKnox38 min
Aug 28, 11:57 AM EDTSevere Thunderstorm WarningCLELorain40 min
Aug 28, 12:13 PM EDTSpecial Weather StatementCLEMedina47 min
Aug 28, 12:35 PM EDTSpecial Weather StatementCLESummit40 min
Aug 28, 12:48 PM EDTSpecial Weather StatementCLEStark42 min
Aug 28, 12:55 PM EDTAreal Flood AdvisoryCLEStark, Summit4 hr
Aug 28, 1:00 PM EDTSpecial Weather StatementCLELorain45 min
Aug 28, 1:51 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Richland, Wayne54 min
Aug 28, 1:55 PM EDTSpecial Weather StatementCLECrawford, Richland, Wyandot65 min
Aug 28, 2:00 PM EDTSpecial Weather StatementCLEHolmes60 min
Aug 28, 2:03 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Richland57 min
Aug 28, 2:11 PM EDTSevere Thunderstorm WarningCLEHolmes43 min
Aug 28, 2:16 PM EDTSpecial Marine WarningCLE89 min
Aug 28, 2:36 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Medina, Wayne39 min
Aug 28, 2:42 PM EDTSpecial Weather StatementCLESandusky, Seneca63 min
Aug 28, 2:52 PM EDTSpecial Marine WarningCLE113 min
Aug 28, 3:10 PM EDTSpecial Weather StatementCLECuyahoga, Geauga, Mahoning, Medina, Portage, Stark and 2 more65 min
Aug 28, 3:26 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain, Medina64 min
Aug 28, 3:30 PM EDTAreal Flood AdvisoryCLEHancock, Seneca, Wood, Wyandot8 hr
Aug 28, 3:31 PM EDTSpecial Weather StatementCLEErie, Lorain59 min
Aug 28, 3:39 PM EDTSpecial Marine WarningCLE96 min
Aug 28, 3:55 PM EDTAreal Flood AdvisoryCLECuyahoga, Lorain6 hr
Aug 28, 3:59 PM EDTSpecial Weather StatementCLEMarion31 min
Aug 28, 4:10 PM EDTSpecial Marine WarningCLE95 min
Aug 28, 4:35 PM EDTFlash Flood WarningCLECuyahoga, Lorain7 hr
Aug 28, 5:25 PM EDTSpecial Weather StatementCLEAshland, Richland35 min
Aug 28, 5:56 PM EDTSpecial Marine WarningCLE64 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.